MathSciNet Relay Station
MathSciNet bibliographic data
MR493139 42A52 (33A70)
Koornwinder, Tom; Sprinkhuizen-Kuyper, Ida Generalized power series expansions for a class of orthogonal polynomials in two variables. SIAM J. Math. Anal. 9 (1978), no. 3, 457–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement